Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 3, Pages 410–421 (Mi zvmmf1048)  

This article is cited in 2 scientific papers (total in 2 papers)

On a nonlinear self-adjoint eigenvalue problem for a certain class of differential algebraic equations

A. A. Abramova, K. Ballab, V. I. Ul'yanovaa, L. F. Yukhnoc

a Dorodnitsyn Computing Centre of the Russian Academy of Sciences
b Computer and Automation Institute of the Hungarian Academy of Sciences, Budapest
c Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (1413 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:3, 391–402

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 34B07; Secondary 34A09
Received: 30.05.2002

Citation: A. A. Abramov, K. Balla, V. I. Ul'yanova, L. F. Yukhno, “On a nonlinear self-adjoint eigenvalue problem for a certain class of differential algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 43:3 (2003), 410–421; Comput. Math. Math. Phys., 43:3 (2003), 391–402

Citation in format AMSBIB
\Bibitem{AbrBalUly03}
\by A.~A.~Abramov, K.~Balla, V.~I.~Ul'yanova, L.~F.~Yukhno
\paper On a nonlinear self-adjoint eigenvalue problem for a certain class of differential algebraic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 3
\pages 410--421
\mathnet{http://mi.mathnet.ru/zvmmf1048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1994400}
\zmath{https://zbmath.org/?q=an:1121.34304}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 3
\pages 391--402


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1048
  • http://mi.mathnet.ru/eng/zvmmf/v43/i3/p410

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abramov A.A., Balla K., Ul'yanova V.I., Yukhno L.F., “A nonlinear self-adjoint spectral problem for differential-algebraic equations”, Differ Equ, 39:7 (2003), 913–925  mathnet  crossref  mathscinet  zmath  isi  scopus
    2. Balla K., Linh V.H., “Adjoint pairs of differential-algebraic equations and Hamiltonian systems”, Appl Numer Math, 53:2–4 (2005), 131–148  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:265
    Full text:77
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021